MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS STEM EXTENSION CANAL FILLING; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS STEM EXTENSION CANAL FILLING; PROSTHESIS, KNEE
Model Number KSP10100E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This medical device report (mdr) was initiated as part of a retrospective assessment of complaints under onkos surgical capa (b)(4).As part of this assessment, onkos surgical re-evaluated all complaints received to ensure mdrs were filed when required.The results of this retrospective assessment prompted onkos surgical to file this report.This report is for one of nine devices involved in this event, please refer to report 3013450937-2018-00046, 3013450937-2018-00047, 3013450937-2018-00048, 3013450937-2018-00049, 3013450937-2018-00050, 3013450937-2018-00051, 3013450937-2018-00053, and 3013450937-2018-00054 for the others.The device history records and sterilization batch release records were reviewed and indicated that the components involved met specification.Additionally, operation notes were provided, which indicated that the patient has had a history of infection.It was determined that the adverse event was not related to the manufacture of the implants or a non-conformance and this complaint has been closed.Should additional information be obtained, the complaint will be re-opened, and this report will be supplemented.
 
Event or Problem Description
Patient underwent a revision surgery, due to an alleged infection, where all eleos components were removed and an antibiotic cement spacer was placed.

Brand Name
ELEOS STEM EXTENSION CANAL FILLING
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key7851199
Report Number3013450937-2018-00052
Device Sequence Number1679212
Product Code KRO
UDI-Device IdentifierB278KSP10100E0
UDI-PublicB278KSP10100E0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/15/2025
Device Model NumberKSP10100E
Device Catalogue NumberKSP10100E
Device Lot Number1695381
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2017
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR